# SDR 97UAL900479

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7093101
- Condition: Leaking
- Location: Engine
- Part time: 5,657 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND OIL LEAKING FROM NR 2 ENGINE.  RIGHT SIDE OF ENGINE COATED WITH HYDRAULIC FLUID.  *S/D*  ENGINE DRIVEN HYRAULIC PUMP FEEDLINE (AE709310-1) WAS FOUND TO BE LEAKING.  LINE WAS REPLACED.  HOSE WAS NOT RECOVERED FOR ANALYSIS.
